# SDR CALA2020111601283

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 116,574 hours, 18,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK LOCATED ABOVE CEILING PANEL ABOVE ROW 1A HAS NO CHARGE.  REPACKED AND OPERATIONAL CHECKED EMERGENCY LIGHT BATTERY PACK, IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.
